MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012450-08
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion with mild calcification and 90% stenosis in the left circumflex artery.A 3.0x15mm xience prime stent was implanted.A 3.25x8 mm nc trek dilatation catheter was attempted for post dilatation; however, failed to cross due to the patient anatomy and the proximal shaft separated.The separated shaft was simply withdrawn from the patient anatomy.A non-abbott balloon successfully crossed and post dilatation was performed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.The reported failure to advance could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10819922
Report Number2024168-2020-09396
Device Sequence Number1667602
Product Code LOX
UDI-Device Identifier08717648151910
UDI-Public08717648151910
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1012450-08
Device Catalogue Number1012450-08
Device Lot Number90807G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X15MM XIENCE PRIME STENT